Kamil Rychlewicz
Graduate School
Hausel Group
4 Publications
2025 | Published | Journal Article | IST-REx-ID: 19071 |

Hausel, Tamás, and Kamil P. Rychlewicz. “Spectrum of Equivariant Cohomology as a Fixed Point Scheme.” Epijournal de Geometrie Algebrique, vol. 9, 1, EPI Sciences, 2025, doi:10.46298/epiga.2025.12591.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Thesis | IST-REx-ID: 17156 |

Rychlewicz, Kamil P. Equivariant Cohomology and Rings of Functions. Institute of Science and Technology Austria, 2024, doi:10.15479/at:ista:17156.
[Published Version]
View
| Files available
| DOI
2022 | Draft | Preprint | IST-REx-ID: 17157 |

Hausel, Tamás, and Kamil P. Rychlewicz. “Spectrum of Equivariant Cohomology as a Fixed Point Scheme.” ArXiv, 2212.11836, doi:10.48550/arXiv.2212.11836.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 6965 |

Rychlewicz, Kamil P. “The Positivity of Local Equivariant Hirzebruch Class for Toric Varieties.” Bulletin of the London Mathematical Society, vol. 53, no. 2, Wiley, 2021, pp. 560–74, doi:10.1112/blms.12442.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Grants
4 Publications
2025 | Published | Journal Article | IST-REx-ID: 19071 |

Hausel, Tamás, and Kamil P. Rychlewicz. “Spectrum of Equivariant Cohomology as a Fixed Point Scheme.” Epijournal de Geometrie Algebrique, vol. 9, 1, EPI Sciences, 2025, doi:10.46298/epiga.2025.12591.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Thesis | IST-REx-ID: 17156 |

Rychlewicz, Kamil P. Equivariant Cohomology and Rings of Functions. Institute of Science and Technology Austria, 2024, doi:10.15479/at:ista:17156.
[Published Version]
View
| Files available
| DOI
2022 | Draft | Preprint | IST-REx-ID: 17157 |

Hausel, Tamás, and Kamil P. Rychlewicz. “Spectrum of Equivariant Cohomology as a Fixed Point Scheme.” ArXiv, 2212.11836, doi:10.48550/arXiv.2212.11836.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 6965 |

Rychlewicz, Kamil P. “The Positivity of Local Equivariant Hirzebruch Class for Toric Varieties.” Bulletin of the London Mathematical Society, vol. 53, no. 2, Wiley, 2021, pp. 560–74, doi:10.1112/blms.12442.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv